?

Log in

No account? Create an account
What to say when there's nothing to say - Spin the Moon [entries|archive|friends|userinfo]
spinthemoon

Locations of visitors to this page

[ website | Jo Gill's Everything ]
[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Links
[Links:| Chasing the Wind | Absolute Laurie | Spritzy | annieb | My Imperfect Truth | Jody Mace | Here We Are | A Taste of Gratitude ]

What to say when there's nothing to say [Dec. 3rd, 2008|06:44 am]
spinthemoon

I've been really bad about posting lately. Mostly because I didn't want to hear all the whining. What whining? Why, my whining, of course. It's been one of those weeks. Or months. Or maybe even years, and I just didn't notice until now.

Work is insane. Huge project, unrealistic timelines, trying to roll out a mega system that due to new company directives will most likely never be used. Well, not never. Just we'll use about 1/10th of the functionality, but yet we're working like dogs to finish the moot 9/10ths.

I'm sick. I think. I've felt off and run-down for days and yesterday I suddenly got that sharp stabbing pain that ususally means my ears are infected. Joy. On top of that, my face has suddenly broken out, worse than at any time in my life, including the teen years. I look like I have chicken pox, or the plague.

Interwebs drama. Which normally is no big deal, but this time real friends were involved and now I'm very sad.

I haven't started my Christmas shopping and I have no idea what to get anyone. Which is where I always am with Christmas shopping at this point, but I thought I'd throw it in there while I'm wallowing.

Aren't you glad I posted?
LinkReply

Comments:
[User Picture]From: saffirebleu
2008-12-03 02:03 pm (UTC)
I'm glad you posted. :D

I hope you're feeling better soon. I'm not feeling so hot myself lately. Nothing specific, probably just stress manifesting itself, but still not fun.

(Reply) (Thread)
[User Picture]From: spinthemoon
2008-12-05 06:18 pm (UTC)
Thanks. I've been popping some cipro and am feeling a little perkier now.
(Reply) (Parent) (Thread)
[User Picture]From: jchammonds
2008-12-04 02:25 am (UTC)
Why, yes! Yes, I am glad you posted.

I hope things improve soon, on all fronts.
(Reply) (Thread)
[User Picture]From: spinthemoon
2008-12-05 06:18 pm (UTC)
thanks!
(Reply) (Parent) (Thread)
From: (Anonymous)
2008-12-04 02:44 pm (UTC)
What to say when there's nothing to say --> [[hug]] I'm glad you posted.
(Reply) (Thread)
From: (Anonymous)
2008-12-04 05:06 pm (UTC)

Deja Vu (not to be confused with Deja Moo...)

Yes, I am definitely glad you posted! I get more out of reading your blog than I do out of the Boyfriend-of-the-Week thing, (no offense intended, of course. I wonder if she ever does dead guys. I could really get into it if she ever did Arthur Hill.) Anyway...

When I first started reading this blog, you and the Boy had both been sick or were about to be sick with this throat thing and Mercury was in retrograde, so confusion ran rampant between work, doctors, PAs, nurses, missed calls, and multiple pharmacies and really truly awful medications. Something like that.

Meesh was taking something here lately that made her break out like that and now I can't remember what drug it was. I think it was a steroid, but don't quote me.

I hope you get to feeling better ASAP!

Kes
(Reply) (Thread)
From: (Anonymous)
2008-12-05 05:44 pm (UTC)

Re: Deja Vu (not to be confused with Deja Moo...)

Found it. The generic name is "synthroid", for use in thyroid dysfunction. Supposedly one of the side effects is acne or increased breakouts. Meesh was miffed about getting it around the same time as her 30th High School Reunion, but it didn't keep her from participating!

Hope this helps,

Kes,
(go Wildcats!)

(Reply) (Parent) (Thread)
[User Picture]From: spinthemoon
2008-12-05 06:19 pm (UTC)

Re: Deja Vu (not to be confused with Deja Moo...)

I am taking synthroid (or the cheapo generic version) but I've been taking it for two years and haven't had a problem until now. I think it was stress/hormone related. Although I do think the synthroid is why I have no hair.
(Reply) (Parent) (Thread)
[User Picture]From: millimom
2008-12-05 05:12 am (UTC)
I'm glad you posted. I feel the same. We're in it together.

((hugs))
(Reply) (Thread)
[User Picture]From: spinthemoon
2008-12-05 06:20 pm (UTC)
You and me against the world, kiddo!
(Reply) (Parent) (Thread)
[User Picture]From: nevermind_that
2008-12-09 04:56 am (UTC)
Aren't you glad I posted?

Yes!

I hope you're feeling better by now.
(Reply) (Thread)
From: blissonbliss
2008-12-10 02:43 am (UTC)
I hope you catch a break sooner rather than later! Feel better soon!
(Reply) (Thread)